On Certain Sufficiency Criteria for ð ‘ -Valent Meromorphic Spiralike Functions
Muhammad Arif
Abstract and Applied Analysis, 2012, vol. 2012, 1-10
Abstract:
We consider some subclasses of meromorphic multivalent functions and obtain certain simple sufficiency criteria for the functions belonging to these classes. We also study the mapping properties of these classes under an integral operator.
Date: 2012
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2012/837913.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2012/837913.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:837913
DOI: 10.1155/2012/837913
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().